Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Immediate Crash on Antidepressant?

Posted by ruth on June 16, 1999, at 7:24:31

In reply to Immediate Crash on Antidepressant?, posted by JohnL on June 16, 1999, at 4:51:47


I experienced it on Serzone--I think I tried to
up the dose too quickly--the day I upped the dose,
I crashed, much like you describe.
Later I learned (through posts here)
some meds are really dose sensitive
and it's important to go slow. I seem to be doing
fine on it now...but I'm still at the lowest
dose and afraid to go up!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ruth thread:7447